# SDR REXA2013051700824

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT DECK CRACKED AT FRAME INTERSECT RIGHT SIDE, FS 192.  REPAIRED FWD EQUIPMENT COMPARTMENT DECK AT FRAME INTERSECT RIGHT SIDE FS 192 IAW EO R53366.
